English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Polynomial functors from algebras over a set-operad and nonlinear Mackey functors

MPS-Authors
/persons/resource/persons235408

Hartl,  Manfred
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235996

Pirashvili,  Teimuraz
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236398

Vespa,  Christine
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Hartl, M., Pirashvili, T., & Vespa, C. (2015). Polynomial functors from algebras over a set-operad and nonlinear Mackey functors. International Mathematics Research Notices. Imrn, 2015(6), 1461-1554. doi:10.1093/imrn/rnt242.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1278-1
Abstract
There is no abstract available